# SDR BAQA090583

- Difficulty date: October 25, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 4,017 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Master Switch
- Part number: 45023502
- Part serial: 1319
- Condition: Failed
- Part time: 747 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 BUS TIE WILL NOT STAY CLOSED.  GOES INTO TEST MODE BY ITSELF.  NR 2 ENGINE WILL NOT TEST.  HARD CARD ENCLOSED. REPLACED WITH CANNED, SERVICEABLE UNIT.
